# SDR UPS02439731

- Difficulty date: September 18, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C LT SIDE BS 1241 BULKHEAD SPLICE STRAP AREA, CRACK REVEALED AT AFT HOLE AT  SKIN RUNNING FWD APPROX 1/8" IN LENGTH.     LH BS1241 B/H SKIN AFT HOLE REPAIRED AS PER HS RS R-53-43-34916 INSTRUCTION 'A' & UPS EO B747-5310-17698-A. (NOTE : L/R FAILSAFE STRAP IS TO BE INSPECTED PER SB 747-53-2283 'CRACKED STRAP' PROCEDURE EVERY 3000 FLIGHTS. THE SPLICE STRAPS & SOLID FILLERS REQUIRED TO REPLACE WITHIN 2 YEARS)
